# SDR AALA20020783

- Difficulty date: May 14, 2002
- Submitted: September 18, 2002
- Operation: Air carrier
- Aircraft: N242AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49255
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON T-FITTING AT LOWER AFT CORNER OF MID CARGO DOOR JAMB.  INSTALLED NEW T-FITTING PER SRM 51-30 E58-4A NR 0210772.  (M)
